# SDR 04FDEA02774

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 2140 · Heating System
- Part: Pipe
- Part number: AAM717165
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HEATING PIPE BROKEN AT STA 1910.  REMOVED PIPING LINE FOR REPAIR IAW DC10 MM 20-10-01.  CUT OUT AND FABRICATED AND WELDED IN NEW SECTION IAW FEDEX EA 8-2140-81471.  INSTALLED PIPING AT AFT CARGO COMPARTMENT IAW DC10-30 MM 20-10-01, LEAK CHECK PIPING IAW DC10-30MM36-00-00 AND INSTALLED FLOORING IAW DC10-30 SRM 51-31-01 VOL II.  REFERENCE N/R N01349.
